Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » This is driving me insane...

 - UBBFriend: Email this page to someone!    
Author Topic: This is driving me insane...
BeachGurl
Neophyte
Member # 34584

Icon 1 posted      Profile for BeachGurl     Send New Private Message       Edit/Delete Post 
On thursday the 12th i started having a brownish vagainal discharge..on the following tuesday my period came, but it was about a week earlier then expected (it came during my third week of ortho tri cyclen lo) and it ended on the friday but then starting on saturday i am having more of the same dark brown discharge..enough to wear a panty liner! This is my 3rd and LAST month of the ortho tri cyclen lo..it has really messed up my cycle and im afraid to try yasmin because im afraid the same symptoms will occur.


In the beginning when the discharge first started the GYN said it was from the BCP's & not to worry...she also said that my period coming early is nothing to worry about (although that has NEVER happened to me before the pils..)but its not stopping & im getting worried. Why could this still be happening? Should I make an apt/call the GYN? Im going for a physical on friday with a regular doctor...could i ask her? Should i get a pregnancy test? My boyfriend and I used condoms as well EVERY time...i was on a antibiotic last month but i got my period & 2 negative pregnancy tests?

blaah....and i thought the BCP's would make me worry LESS about pregnancy...

--------------------
<3

Posts: 18 | From: NY | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
-Lauren-
Activist
Member # 25983

Icon 1 posted      Profile for -Lauren-     Send New Private Message       Edit/Delete Post 
It sounds as if you're experiencing bleeding problems on this pill. This is normal; many women have to switch brands a few times to find a pill that meshes well with their individual body chemistry and controls their cycles.

Most bleeding problems will work themselves out AFTER 3 packs; it sounds as if you have another brand to try, and if the abnormal bleeding is bothering you, you have nothing to lose by giving the Yasmin a 3 month trial as well.

There is no reason to be concerned about pregnancy due to irregular bleeding on birth control pills as long as you've been taking them correctly and haven't had interactions. Since you've used condoms every time, there is no risk whatsoever. [Smile]

Posts: 4636 | From: USA/Northern Europe | Registered: Oct 2005  |  IP: Logged | Report this post to a Moderator
BeachGurl
Neophyte
Member # 34584

Icon 1 posted      Profile for BeachGurl     Send New Private Message       Edit/Delete Post 
Do you think it is best to start the yasmin now, or is it ok to start it in a few months? I was thinking about taking a break...to think about if i really want to be on the pills at all.

--------------------
<3

Posts: 18 | From: NY | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
-Lauren-
Activist
Member # 25983

Icon 1 posted      Profile for -Lauren-     Send New Private Message       Edit/Delete Post 
It's really not very good to go on and off the pill in a matter of months; it can really confuse your body further! I'd talk to your provider about your doubts about the pill and get his/her advice about what to do, and maybe talk about an alternate method to use while you see how you get along off HBC, if you choose to take a break or switch methods altogether.
Posts: 4636 | From: USA/Northern Europe | Registered: Oct 2005  |  IP: Logged | Report this post to a Moderator
BeachGurl
Neophyte
Member # 34584

Icon 1 posted      Profile for BeachGurl     Send New Private Message       Edit/Delete Post 
OK....maybe I will just give it a try...hopefully it will be better then the other brand, it was SO frustrating!

Thanks for your help! =)

--------------------
<3

Posts: 18 | From: NY | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
-Lauren-
Activist
Member # 25983

Icon 1 posted      Profile for -Lauren-     Send New Private Message       Edit/Delete Post 
No problemo. Good luck! [Smile]
Posts: 4636 | From: USA/Northern Europe | Registered: Oct 2005  |  IP: Logged | Report this post to a Moderator
BeachGurl
Neophyte
Member # 34584

Icon 1 posted      Profile for BeachGurl     Send New Private Message       Edit/Delete Post 
I just thought of something else...since my period came a week early, was I supposed to start the new pack the sunday after my period started, or still finish the placebo week?

Im on the placebo week now.

--------------------
<3

Posts: 18 | From: NY | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
KittenGoddess
Scarleteen Volunteer
Member # 1679

Icon 1 posted      Profile for KittenGoddess     Send New Private Message       Edit/Delete Post 
Finish the placebo week and then start the new pack.

--------------------
Sarah Liz

Posts: 7316 | From: USA | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
BeachGurl
Neophyte
Member # 34584

Icon 1 posted      Profile for BeachGurl     Send New Private Message       Edit/Delete Post 
Thats what I figured...thanks!

--------------------
<3

Posts: 18 | From: NY | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3